# SDR UPS07449456

- Difficulty date: February 14, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D R3 DOOR CUTOUT FWD LOWER CORNER SKIN AND STRAP FOUND CRACKED.  CRACK LENGTH 2.5 INCHES.  RIGHT NR 3 PAX DOOR CUTOUT FWD LOWER CORNER SKIN AND BEAR STRAP REPAIRED AS PER RS R53-41-35782.
